# SDR ASAA2025092561565

- Difficulty date: September 25, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 45.50 MULTIPLE AREAS OF CORROSION STA 480 TO 520. GROUNDED - YES. REMOVED SEAT TRACK CORROSION, FOUND TO BE OUT OF LIMITS AND REMOVED AND REPLACED, RESTORED FINISH IAW B737-700 SRM 53-00-52-1A-1W- 1IN O-.230 R- .173 L- 2IN D- .057.
